m+Medelevator.RU
← Поиск публикаций
International journal of clinical and experimental medicine · 2014

Massive plasmacytosis with severe marrow suppression induced by methimazole in Graves' disease patients: case report and literature review.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Xiao Feng, Li Chenying, You Liangshun, Qian Wenbing, Wei Juying

Аннотация

Antithyroid drugs (ATDs) induced leukopenia is commonly seen, but life-threatening agranulocytosis is a rare occurrence. Interestingly, agranulocytosis accompanied with plasmacytosis in bone marrow (BM) is rarer. In this study, we admitted a patient with Graves' disease who had been treated with 15 mg/d methimazole (MMI) for 42 days. She presented with agranulocytosis and plasmacytosis in bone marrow (BM). The patient withdrew taking MMI and was treated with broad-spectrum antibiotics and G-CSF. After two weeks, the patient's peripheral blood improvement was achieved and BM nearly returned to normal level. The case provides evidence that the elder patients with a high dose of MMI treatment are prone to develop agranulocytosis, especially the duration of treatment is longer than three months. We summary the literatures, and propose our new viewpoint on the mechanism of plasmacytosis in ATDs-induced agranulocytosis patients.